Cyclotomic Gaudin models with irregular singularities

Research output: Contribution to journalArticlepeer-review

Standard

Cyclotomic Gaudin models with irregular singularities. / Vicedo, Benoit; Young, Charles.

In: Journal of Geometry and Physics, Vol. 121, 08.2017, p. 247-278.

Research output: Contribution to journalArticlepeer-review

Harvard

Vicedo, B & Young, C 2017, 'Cyclotomic Gaudin models with irregular singularities', Journal of Geometry and Physics, vol. 121, pp. 247-278. https://doi.org/10.1016/j.geomphys.2017.07.013

APA

Vicedo, B., & Young, C. (2017). Cyclotomic Gaudin models with irregular singularities. Journal of Geometry and Physics, 121, 247-278. https://doi.org/10.1016/j.geomphys.2017.07.013

Vancouver

Vicedo B, Young C. Cyclotomic Gaudin models with irregular singularities. Journal of Geometry and Physics. 2017 Aug;121:247-278. https://doi.org/10.1016/j.geomphys.2017.07.013

Author

Vicedo, Benoit ; Young, Charles. / Cyclotomic Gaudin models with irregular singularities. In: Journal of Geometry and Physics. 2017 ; Vol. 121. pp. 247-278.

Bibtex - Download

@article{6fafdc11d1314f549ef11b37d03d4d94,
title = "Cyclotomic Gaudin models with irregular singularities",
abstract = "Generalizing the construction of the cyclotomic Gaudin algebra from arXiv:1409.6937, we define the universal cyclotomic Gaudin algebra. It is a cyclotomic generalization of the Gaudin models with irregular singularities defined in arXiv:math/0612798. We go on to solve, by Bethe ansatz, the special case in which the Lax matrix has simple poles at the origin and arbitrarily many finite points, and a double pole at infinity.",
author = "Benoit Vicedo and Charles Young",
note = "{\textcopyright} 2017 Elsevier B.V. All rights reserved. This is an author-produced version of the published paper. Uploaded in accordance with the publisher{\textquoteright}s self-archiving policy. ",
year = "2017",
month = aug,
doi = "10.1016/j.geomphys.2017.07.013",
language = "English",
volume = "121",
pages = "247--278",
journal = "Journal of Geometry and Physics",
issn = "0393-0440",
publisher = "Elsevier",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Cyclotomic Gaudin models with irregular singularities

AU - Vicedo, Benoit

AU - Young, Charles

N1 - © 2017 Elsevier B.V. All rights reserved. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.

PY - 2017/8

Y1 - 2017/8

N2 - Generalizing the construction of the cyclotomic Gaudin algebra from arXiv:1409.6937, we define the universal cyclotomic Gaudin algebra. It is a cyclotomic generalization of the Gaudin models with irregular singularities defined in arXiv:math/0612798. We go on to solve, by Bethe ansatz, the special case in which the Lax matrix has simple poles at the origin and arbitrarily many finite points, and a double pole at infinity.

AB - Generalizing the construction of the cyclotomic Gaudin algebra from arXiv:1409.6937, we define the universal cyclotomic Gaudin algebra. It is a cyclotomic generalization of the Gaudin models with irregular singularities defined in arXiv:math/0612798. We go on to solve, by Bethe ansatz, the special case in which the Lax matrix has simple poles at the origin and arbitrarily many finite points, and a double pole at infinity.

U2 - 10.1016/j.geomphys.2017.07.013

DO - 10.1016/j.geomphys.2017.07.013

M3 - Article

VL - 121

SP - 247

EP - 278

JO - Journal of Geometry and Physics

JF - Journal of Geometry and Physics

SN - 0393-0440

ER -